# SDR USAA060702

- Difficulty date: May 15, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 967 LBL 12 THROUGH LBL 50 RBL 6 AND LBL 4 CORROSION.  FLOORBEAM REPLACEMENT IAW SRM 53-10-05B LEVEL 1 C53-107-01/02, DEFECT SIZE: .25 INCH.
